MathSciNet Relay Station
MathSciNet bibliographic data
MR1888695 (2003h:37058) 37E10 (37E45 76M99)
Stark, J.; Feudel, U.; Glendinning, P. A.; Pikovsky, A. Rotation numbers for quasi-periodically forced monotone circle maps. Dyn. Syst. 17 (2002), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement